Immersion and embedding of projective varieties

Kent W. Johnson Institute for Advanced Study, Princeton

TBD mathscidoc:1701.331523

Acta Mathematica, 140, (1), 49-74, 1977.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:44 uploaded by actaadmin ] [ 337 downloads ] [ 0 comments ] [ Cited by 39 ]
@inproceedings{kent1977immersion,
  title={Immersion and embedding of projective varieties},
  author={Kent W. Johnson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203244758386232},
  booktitle={Acta Mathematica},
  volume={140},
  number={1},
  pages={49-74},
  year={1977},
}
Kent W. Johnson. Immersion and embedding of projective varieties. 1977. Vol. 140. In Acta Mathematica. pp.49-74. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203244758386232.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved